# SDR HEEA083503

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N974AE
- Make and model: Aerosp AS355*
- Aircraft serial: 2653
- Aircraft time: 5,200 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5083
- Part serial: 666
- Condition: Leaking
- Location: Main Rotor
- Part time: 1,110 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

SERVO LEAKING FROM OUTPUT SHAFT SEAL. TO BE SENT TO VENDOR.
